# SDR CA030130001

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Emb EMB-145ER
- Engine: Allsn AE3007A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Fire
- Location: Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) TRANS STATE EMBRAER 145ER HAD ON GROUND ENGINE FIRE (NO PAX). AFTER DRY ROTOR, MECHANICS NOTED ENGINE FIRE.  WHILE TROUBLESHOOTING THE ENGINE DUE TO INABILITY TO START. FUEL SPRAY NOZZLES HAD JUST BEEN CHANGED, FIRE BOTTLES DISCHARGED AND FIRE DEPT CALL TO EXTINGUISH. ENGINE CURRENTLY AT RRC TO DETERMINE CAUSE OF FIRE.
